Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes vertigo and numbness and how can it be treated ?

21 years male. Since from one year head ache mainly on top and back of head and feeling head rotating at rest also and at the edge of height places. Body tremors especially in hands. Weakness in legs and hands. Numbness . Weighted eyes. Feeling head rotating even at rest. Some times ringing sound in right ear. I usually feel more tension. I watch tv more time and use mobile more time. Constant pain under left chest . Is this serious
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Hi. Naresh kosuru
you are suffering from vertigo a condition in which one feels head rotating .you should get your x-ray cervical spine done it can due to cervical spondylitis and many other reasons .so consult some doctor & get it investigated & treated.
Wish you speedy recovery and good health
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor